MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS INC. MICROCATHETER.MERIT MAESTRO®; CATHETER, CONTINUOUS FLUSH

MERIT MEDICAL SYSTEMS INC. MICROCATHETER.MERIT MAESTRO®; CATHETER, CONTINUOUS FLUSH
Catalog Number 28MC24130SN
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/29/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The suspect device is not expected to return for evaluation.A follow-up will be submitted when the evaluation is complete.
 
Event or Problem Description
Customer alleged the tip of catheter was detached during a tace (transarterial chemoembolization) procedure.The procedure was completed with a new device.No reported injury.

Brand Name
MICROCATHETER.MERIT MAESTRO®
Common Device Name
CATHETER, CONTINUOUS FLUSH
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS INC.
1600 merit parkway
south jordan UT 84095
Manufacturer (Section G)
MERIT MEDICAL SYSTEMS INC.
1600 merit parkway
south jordan UT 84095
Manufacturer Contact
adrian cole
1600 merit parkway
south jordan, UT 84095
MDR Report Key25243531
Report Number1721504-2026-00058
Device Sequence Number10548474
Product Code KRA
UDI-Device Identifier00884450013915
UDI-Public00884450013915
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K082613
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number28MC24130SN
Device Lot NumberH3421583
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/29/2026
Supplement Date Received by Manufacturer06/09/2026
Initial Report FDA Received Date05/21/2026
Supplement Report FDA Received Date06/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/05/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown